4 doctors weighed in:

Does Zofran (ondansetron) cause withdrawal symptoms if you stop taking it after being on it for 20 months?

4 doctors weighed in
Dr. Mara Fiorentino
Psychiatry
3 doctors agree

In brief: Zofran (ondansetron) for nausea

If you stop a medicine for nausea, most likely you will experience a rebound effect after stopping the medication.
Zofran (ondansetron) does not produce tolerance, therefore there will be not discontinuation syndrome or physical withdrawal if not taken anymore. Hopefully the cause for the nausea has disappeared and stopping zofran (ondansetron) will not cause any problems.

In brief: Zofran (ondansetron) for nausea

If you stop a medicine for nausea, most likely you will experience a rebound effect after stopping the medication.
Zofran (ondansetron) does not produce tolerance, therefore there will be not discontinuation syndrome or physical withdrawal if not taken anymore. Hopefully the cause for the nausea has disappeared and stopping zofran (ondansetron) will not cause any problems.
Dr. Mara Fiorentino
Dr. Mara Fiorentino
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors